ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Bhattacharyya, Bhattacharyya T and Mohandas, Mohandas JP (2005) Two-Parameter Uniformly Elliptic Sturm–Liouville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society (Series 2), 48 . pp. 531-547.

Bhattacharyya, Tirthankar and Ko$\breve{s}$ir, Tomasbreve{z} and Plestenjak, Bor (2002) Right-Definite Multiparameter Sturm–Liouville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society (Series 2), 45 (3). pp. 565-578.

This list was generated on Fri Apr 19 18:09:27 2024 IST.